MAUDE Adverse Event Report: TIDI PRODUCTS, LLC FLOOR CUSHION, BEVELED NARROW; BED, AC-POWERED ADJUSTABLE HOSPITAL

TIDI PRODUCTS, LLC FLOOR CUSHION, BEVELED NARROW; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 6026
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: product will not be returning; therefore, this report is based solely on the information provided by the customer.The lot number of the device in question has not been provided to tidi/posey products.For this reason, the device history record of the affected lot cannot be reviewed.The product manager of this device was made aware of this complaint, and she confirmed that there was no vinyl material change for this device since 2011.A review of the complaint database did not reveal any similar events against this device in the past five years.As a result, it appears that this complaint was an isolated event.The customer provided information that there was an unknown spill under the mat causing it to slip when stepped on.The warning section of the application instructions states to inform resident and staff to take care when stepping on or off the cushion to avoid tripping.Follow your facility¿s procedures for cleaning spills in patient care areas.Do not place floor cushions on or around damp or wet areas.Clean spills on, around or under floor cushions.Liquids under floor cushions may cause a slip and fall accident.Additional information received from the customer stating that the department where the issue was identified has a patient population which does commonly have spills of liquids or bodily fluids on the floor (they have a large dementia/behavioral patient population), and they are a high user of the floor mats due to their fall risk patients.There is a note written on the application instructions stating, due to the random possibility of falls, the posey company makes no guarantee, express or implied, that the user is protected from hip trauma.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use (ifu) were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventive actions are necessary.All complaints are trended on a monthly bases.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file #(b)(4).Product not returned.
 
Event or Problem Description
Customer reports an issue with 6026 floor cushion.Customer states that they purchased qty 32 of the 6026 in july.They state after 5 months of use the mats have become slippery underneath and or will glide/move on the floor which could cause a potentially dangerous situation for the staff and patients.No reported incidents as of yet.

Brand Name
FLOOR CUSHION, BEVELED NARROW
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
TIDI PRODUCTS, LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16174609
Report Number2182318-2022-00157
Device Sequence Number2571089
Product Code FNL
UDI-Device Identifier10190676000422
UDI-Public10190676000422
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6026
Device Catalogue Number6026
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Initial Report FDA Received Date01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown